# SDR ASAA2022111240854

- Difficulty date: November 12, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 57,915 hours, 20,394 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Warning
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE ARM LIGHT AND FIRE BELL SOUNDED DURING FLIGHT MOMENTARILY CARGO FIRE TEST DOES NOT DISPLAY DETECTOR FAULT OR MASTER CAUTION DURING GROUND TEST. GROUNDED - YES. PERFORMED CARGO COMPARTMENT SMOKE DETECTION OPERATIONAL TEST. TEST NORMAL FAULT DETECTOR LIGHT BULB IS GOOD WHEN PRESS TO TEST.
